# SDR 99ZZZX1688

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N351AL
- Make and model: Bell 206L-3
- Aircraft serial: 51431
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040535105
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,483 hours
- Component: 206040014103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST WAS SCRAPPED DUE TO EXCESSIVE CORROSION PITTING ON UPPER SPLINES.  THIRTY PERCENT OF RETIREMENT LIFE.
